MathSciNet Relay Station
MathSciNet bibliographic data
MR1199538 65R20 (42C15 45L05)
Alpert, Bradley K. A class of bases in $L^2$ for the sparse representation of integral operators. SIAM J. Math. Anal. 24 (1993), no. 1, 246–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement